# SDR DXTA2010120204343

- Difficulty date: December 1, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N945QS
- Make and model: Cessna 750
- Aircraft serial: 7500029
- Aircraft time: 10,898 hours, 7,322 cycles
- Engine: Allsn AE3007C
- System (JASC): 2300 · Communications System
- Part: Rmu
- Part number: 7013270963
- Part serial: 07035671
- Condition: Failed
- Location: Nr 2
- Part time: 743 hours, 463 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

NR 2 RMU FAILED.  SCREEN BLACK BUT LINE SELECT LIGHTS WERE FLASHING ON AND OFF, TOXIC FUMES IN COCKPIT ELECTRICAL IN NATURE.  REMOVED FAULTY NR 2 RMU, INSTALLED TESTED/INSPECTED RMU IN NR 2 POSITION IAW MM 23-80-01, OPS CHECKED GOOD.
